RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1972, Volume 202, Number 6, Pages 1274–1276 (Mi dan36671)  

This article is cited in 3 scientific papers (total in 3 papers)

MATHEMATICS

A factorization theorem for nonclosed sets

B. A. Pasynkov

Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Full text: PDF file (395 kB)

Bibliographic databases:

UDC: 513.831
Presented: П. С. Александров
Received: 18.06.1971

Citation: B. A. Pasynkov, “A factorization theorem for nonclosed sets”, Dokl. Akad. Nauk SSSR, 202:6 (1972), 1274–1276

Citation in format AMSBIB
\Bibitem{Pas72}
\by B.~A.~Pasynkov
\paper A factorization theorem for nonclosed sets
\jour Dokl. Akad. Nauk SSSR
\yr 1972
\vol 202
\issue 6
\pages 1274--1276
\mathnet{http://mi.mathnet.ru/dan36671}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0293606}
\zmath{https://zbmath.org/?q=an:0247.54037}


Linking options:
  • http://mi.mathnet.ru/eng/dan36671
  • http://mi.mathnet.ru/eng/dan/v202/i6/p1274

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. S. Aleksandrov, V. V. Fedorchuk, V. I. Zaitsev, “The main aspects in the development of set-theoretical topology”, Russian Math. Surveys, 33:3 (1978), 1–53  mathnet  crossref  zmath
    2. B. A. Pasynkov, “Factorization theorems in dimension theory”, Russian Math. Surveys, 36:3 (1981), 175–209  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. V. V. Fedorchuk, “On some problems of topological dimension theory”, Russian Math. Surveys, 57:2 (2002), 361–398  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Number of views:
    This page:19
    Full text:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019